You must Sign In to post a response.
  • Category: Gynaecology

    Bleeding not stopping since 3rd day after taking unwanted 72.


    Have a query about usage of Unwanted 72? Searching for its effect online? You can read the advice from medical experts on this page and resolve your query.

    On 5th day I had unprotected sex and after that within 72 hrs I took Unwanted72. Post 8th day I am suffering from abdominal pain and bleeding since 3 days.
    What should I do now? How long will the bleeding last? I am feeling very weak. My age is 30 yrs.
  • #146234
    It is known as withdrawal bleed following Unwanted 72 (emergency contraceptive pill), which occurs in 7 to 10 days post emergency pill intake. So, it is normal. It settles down as time passes by. It normally starts after 7 days, once you stop taking the pill, and can last for at least 4-5 days. The bleeding is very subtle along with clots. This usually occurs due to hormonal imbalance. If the bleeding continues for a long time, you have to go to a doctor immediately. Pain also come down within that period but if still, it is not coming down
    drrao
    always confident


  • Sign In to post your comments